# SDR CA041005001

- Difficulty date: October 2, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 17,735 hours
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 11768
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE DEVELOPED A NOISE INDICATING A WORN CAM LOBE OR ROLLER.  SMALL AMOUNT OF METAL (STEEL ) FOUND IN ENGINE SUMP. TRACE AMOUNT OF METAL FOUND IN OIL SCREEN.  CAM REMOVED AND FOUND TO BE DAMAGED ON ONE EXHAUST LOBE.  INSTALLED NEW CAM AND ROLLERS ON EXHAUST TAPPET ASSY.   ENGINE GROUND RUN SATISFACTORY.  FLIGHT TEST WAS SATISFACTORY.  SUMPS AND SCREENS RECHECKED NO METAL PRESENT.
